# SDR SWAA2024030747945

- Difficulty date: February 2, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT SKIN DOUBLER IS CRACK AT AFT. LOWER EDGE.<[01] ACCOMPLISHED TRIMOUT REPAIR AT ELECTRICAL GROUND POWER RECEPTACLE AFT LOWER EDGE IN REF B737-700 SRM 53-10-15-1A-4 FIG 104 DETAIL A.;[02] VERIFIED STEP 1
